# SDR REXA2024111101459

- Difficulty date: August 19, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ANTENA DOUBLER F.S. 295-310 STR 27 CORRODED. UPON FURTHER INVESTIGATION, FOUND CORROSION ON ANTENNA DOUBLER AT F.S. 295-310 STR 27, ORIGINAL MATERIAL THICKNESS OF 0.050"", AFTER CORROSION REMOVAL OF 0.050"", 100% MATERIAL LOSS, DOUBLER FOUND TO BE OUT OF LIMITS, REQUIRES REPLACEMENT. IAW CRJ900 SRM 53-21-01-101-002-A04 AND SRM 51-21-06-001-001-A01. REMOVED TCAS OMNIDIRECTIONAL ANTENNA. IAW CRJ900 AMM 34-43-07-000-801-A01 INSTALLED TCAS OMNIDIRECTIONAL ANTENNA, IAW CRJ900 AMM 34-43-07-400-801-A01 OPERATIONAL TEST OF THE TCAS IS GOOD IAW CRJ 900 AMM TASK 34-43-00-710-801-A01 INSTALLED 4EA NUT PLATE P/N:NAS1473A3 ON ANTENNA DOUBLER F.S. 295-310. IAW CRJ900 SRM 51-42-06-001-001-A01. CORROSION FOUND ON STGR27 BETWEEN F.S 280.00 TO F.S. 295.00 DOCUMENTED ON MHIRJ MWC HN00182860, SN 699. REMOVED UNSERVICEABLE ANTENNA DOUBLER F.S. 295-310 STR 27, IAW CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE ANTENNA DOUBLER F.S. 295-310 STR 27 (P/N:SH670-32364-7S) IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE ANTENNA DOUBLER F.S. 295-310 STR 27 (P/N:SH670-32364-7S) IAW CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01."
